# SDR ASOA201000221

- Difficulty date: February 14, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,684 hours, 13,771 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM AT APPROX LBL 11.0 TO 12.0 IS EXFOLIATED.  REMOVED FLOORBEAM PER SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, & 51-42-21-001-001-A01.   FABRICATED NEW SPLICE PER REO 670-53-11-047 REV E.  DRILLED NEW FLOORBEAM PER SRM 51-40-11-001-001-A01.  ET INSPECTION PER REO 670-53-11-047 REF NDTM 51-20-006. NO DEFECTS NOTED BEYOND CUT LINE.  INSTALLED FLOORBEAM PER REO 670-53-11-047 REV E IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-23-00-001-001-A01.
